# SDR AMTA200700033

- Difficulty date: January 24, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1238
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pivot
- Condition: Gouged
- Location: Rt Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STABILIZER OUTBOARD PIVOT PITTING WITH DEEP GOUGE AT LOWER END.  REPAIRED IAW EER12968 WORKORDER 316063.  (M)
